# SDR AALA202206084722

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737
- Aircraft serial: 31218
- Aircraft time: 20,755 hours, 8,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING AT 23C NEEDS REATTACHING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
